# SDR UHLA2015011000041

- Difficulty date: January 9, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N573RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500837
- Aircraft time: 23,317 hours, 20,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE OMEGA AT FRAME 20. THE OMEGA BEAM WAS REPLACED IAW SRM 51-40-02.
